ivf pregnancy spotting/bleeding started at 3.5 weeks
hi, this is my third ivf attempt and at week 4 i was confirmed pregnant! my beta hcg levels were 72, 295, and 1272 (all 3 days apart). although a great rise in levels i'm terrified because i started spotting and cramping few days after my transfer. most days have been pinkish/brown, but now at 5 weeks, but one day this past weekend i had bright red bleeding that was more drippy and passed a small clot (but not considered heavy).
i haven't done any jarring exercise or intercourse that would have contributed to this at all. cramping in the beginning was bad so i switched from prometrium to endometrium which seemed to help ease cramping.
has anyone had this similar rise in bhcg levels and had a positive outcome? i'm going to have my 4th blood test this wednesday before my 6 week ultrasound next week. so far symptoms that recently started is strong sense of smell, tender breasts, and bloating.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.